# SDR DALA2021111507045

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DON'T PASS TEST LOCKING MECHANISM ESCAPE SLIDE ICE PROTECTION 3DH IN FWD AVIONIC COMPARTMENT 1EA. CORRECTIVE ACTION: REPLACED SLIDE FITTING HEATER 7DH. PERFORMED OPERATIONAL TEST OF THE HEATED SLIDE FITTING GOOD. (2016573)
